ASPIRIN INFLUENZA AND CLOSED NOSE 10 SACHETS
Symptomatic treatment of nasal congestion and sinuses (rhinosinusitis) with painful and febrile states associated with flu and / or cold symptoms. Aspirin flu and stuffy nose is indicated for adults and adolescents from 16 years.
Dosage and method of use
Dosage The content of 1-2 sachets for adults and adolescents from 16 years. If necessary, the single dose can be repeated at 4-8 hour intervals. Do not exceed the maximum daily dose of 6 sachets. If one of the symptoms prevails, treatment with only one active ingredient is more appropriate. Aspirin for flu and stuffy nose should not be taken for more than 3 days without first consulting a doctor. Pediatric population Aspirin flu and stuffy nose should not be taken by children and adolescents under the age of 16 without consulting their doctor. Given the limited experience of use of Aspirin influenza and stuffy nose in children and adolescents, it is not possible to indicate a specific recommended dose. Method of administration Aspirin flu and stuffy nose should be dissolved in a glass of water before intake. The resulting suspension has an orange flavor.
- Hypersensitivity to pseudoephedrine, acetylsalicylic acid or other salicylates, or to any of the excipients listed in section 6.1; - History of asthma induced by the administration of salicylates or substances with a similar action, in particular non-steroidal anti-inflammatory drugs; - Acute gastrointestinal ulcers; - Hemorrhagic diathesis; - Pregnancy; - Feeding time; - Severe hepatic insufficiency; - severe renal insufficiency; - Severe heart failure; - In combination with methotrexate used in doses of 15 mg / week or higher; - Severe hypertension; - Severe coronary artery disease; - Treatment with monoamine oxidase inhibitor medicines within the previous two weeks.
Frequencies: not known (cannot be estimated from the available data). Possible side effects of acetylsalicylic acid. Immune system disorders: Hypersensitivity reactions, with their respective clinical and laboratory manifestations, include asthma syndrome, mild to moderate reactions potentially affecting the skin, respiratory tract, gastrointestinal tract and cardiovascular system, which include symptoms such as rash, hives, edema, itching, rhinitis, nasal congestion, cardiorespiratory distress and, very rarely, severe reactions, including anaphylactic shock. Gastrointestinal disorders: Gastroduodenal disorders (gastralgia, dyspepsia, gastritis); Nausea, vomiting, diarrhea; Gastrointestinal ulcers, which can lead to perforation in isolated cases. Hepatobiliary disorders: Transient hepatic impairment with increased transaminases. Blood and lymphatic system disorders: Increased risk of bleeding, such as perioperative haemorrhage, hematoma, epistaxis, urogenital bleeding and gingival bleeding. Haemolysis and haemolytic anemia have been reported in patients with severe forms of glucose -6-phosphate dehydrogenase (G6PD) deficiency; Haemorrhage can cause chronic and acute post-hemorrhage anemia / iron deficiency anemia (e.g. due to occult micro bleeds) with related clinical and laboratory signs and symptoms, such as fatigue, paleness, hypoperfusion. Nervous system disorders: Overdose can cause dizziness. Ear and labyrinth disorders: Overdose can cause tinnitus. Renal and urinary disorders: Renal damage and acute renal failure have been reported. Possible side effects of pseudoephedrine. Vascular disorders: Redness; Increased blood pressure, although it does not affect controlled hypertension. Cardiac disorders: Cardiac effects (eg tachycardia, palpitations, arrhythmias). Nervous system disorders: Stimulation of the central nervous system (eg insomnia, rarely hallucinations). Renal and urinary tract disorders: Urinary retention, especially in patients with prostatic hyperplasia. Skin and subcutaneous tissue disorders: Effects on the skin (eg rash, hives, itching). Severe skin reactions, including acute generalized exanthematous pustulosis (AGEP). Gastrointestinal disorders: Ischemic colitis. Reporting of suspected adverse reactions Reporting of suspected adverse reactions that occur after authorization of the medicine is important, as it allows continuous monitoring of the benefit / risk ratio of the medicine. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system www.agenziafarmaco.gov.it/content/come-segnalare-una-sospetta-reazione-avversa.
- Concomitant treatment with anticoagulants; - History of gastrointestinal ulcers including chronic or relapsing ulcer disease or history of gastrointestinal bleeding; - Patients with impaired renal function or impaired cardiovascular function (e.g. renal vascular disease, congestive heart failure, volume depletion, major surgery, sepsis or major bleeding events), as acetylsalicylic acid may further increase the risk of kidney damage and acute renal failure; - Impaired liver function; - Hypersensitivity to analgesics / anti-inflammatories or antirheumatics or other allergens; - Hyperthyroidism, mild to moderate hypertension, diabetes mellitus, ischemic heart disease, elevated intraocular pressure (glaucoma), prostatic hypertrophy, or sensitivity to sympathomimetic agents; - Elderly patients may be particularly sensitive to the central nervous system effects of pseudoephedrine. Acetylsalicylic acid can accelerate bronchospasm and induce asthma attacks or other hypersensitivity reactions. The following existing conditions are risk factors: bronchial asthma, allergic rhinitis (hay fever), nasal polyps or chronic respiratory disease. This also applies to patients who have allergic reactions (e.g. skin reactions, itching, hives) to other substances. Given its inhibitory effect on platelet aggregation which continues for several days after administration, acetylsalicylic acid can lead to an increased tendency for bleeding during and after surgery (including minor interventions such as tooth extractions). In limited doses, acetylsalicylic acid reduces the excretion of uric acid. This can lead to gout in patients who are already prone to limited uric acid excretion. Regular use of analgesics (particularly the combination of several analgesic medicines) can permanently damage the kidneys (analgesic nephropathy). One sachet of Aspirin for flu and stuffy nose contains 2 g of sucrose (the equivalent of 0.17 carbohydrate units). This should be taken into consideration in patients with diabetes mellitus. Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine. Aspirin for flu and stuffy nose contains 3.78 mg of benzyl alcohol in each sachet. Benzyl alcohol can cause allergic reactions. Patients with liver or kidney disease should contact their doctor, as large amounts of benzyl alcohol can cause metabolic acidosis. In patients with severe glucose-6-phosphate dehydrogenase (G6DP) deficiency, acetylsalicylic acid can induce haemolysis or haemolytic anemia. Factors that can increase the risk of haemolysis are, for example, high dosage, influenza or acute infections. Severe skin reactions Severe skin reactions such as acute and generalized exanthematous pustulosis (AGEP) can occur with products containing pseudoephedrine. This acute pustular rash can occur within the first 2 days of treatment, with fever and numerous, small, mostly non-follicular pustules resulting from a widespread edematous erythema and located mainly on the skin folds, trunk and upper limbs. Patients must be carefully monitored. If signs and symptoms such as pyrexia, erythema or numerous small pustules are observed, administration of Aspirin influenza and stuffy nose should be discontinued and appropriate measures taken if necessary. Ischemic colitis There have been reports of ischemic colitis with the use of pseudoephedrine. The use of pseudoephedrine should be discontinued immediately and medical advice should be sought if abdominal pain, rectal bleeding or other symptoms of ischemic colitis occur suddenly. Athletes should be aware that taking this drug can test positive for "anti-doping" tests.Pediatric population There is a possible association between acetylsalicylic acid and Reye's syndrome when given to children and adolescents to treat viral infections, with or without influenza. For this reason, Aspirin flu and stuffy nose should not be taken by children and adolescents under the age of 16 without consulting their doctor.
Pregnancy and breastfeeding
Pregnancy As no data are available on the combination of the two substances, the use of Aspirin influenza and stuffy nose is contraindicated in pregnancy. Inhibition of prostaglandin synthesis can have adverse effects on pregnancy and / or embryo-fetal development. Data from epidemiological studies suggest an increased risk of spontaneous abortion and cardiac malformations and gastroschisis following the use of prostaglandin synthesis inhibitors in early pregnancy. The absolute risk of cardiovascular malformation increased by less than 1% at 1.5% about. This risk is believed to increase with dose and duration of therapy. In animals, administration of a prostaglandin synthesis inhibitor has been shown to cause an increase in pre- and post-implantation embryo loss and embryo-fetal lethality. Furthermore, an increased incidence of various malformations, including cardiovascular ones, has been reported in animals given a prostaglandin synthesis inhibitor during the organogenetic period. During the first and second trimester of pregnancy, acetylsalicylic acid should not be administered unless absolutely necessary. If acetylsalicylic acid is used by a woman planning pregnancy, or during the first and second trimester of pregnancy, the dose should be as low as possible and the duration of treatment as short as possible. During the third trimester of pregnancy, all prostaglandin synthesis inhibitors can expose the fetus to: - cardiopulmonary toxicity (with premature closure of the arterial duct and pulmonary hypertension); - renal dysfunction, which can lead to renal failure with oligohydroamniosis; The mother and the newborn, at the end of pregnancy, to: - possible prolongation of the bleeding time, antiplatelet effect which can occur even at very low doses; - inhibition of uterine contractions which determines the delay or prolongation of labor. Therefore, acetylsalicylic acid is contraindicated in the third trimester of pregnancy. The limited data available on the use of pseudoephedrine in pregnancy do not show an increased risk of malformations. However, the use of pseudoephedrine in pregnancy is not recommended. In animal studies both active substances have shown reproductive toxicity (see section 5.3). Feeding time Both salicylates and pseudoephedrine pass into breast milk in small amounts. As there is no data available on the combination of the two substances, the use of Aspirin influenza and stuffy nose is contraindicated during breastfeeding. Fertility There is some evidence that drugs that inhibit prostaglandin synthesis can cause impairment of female fertility through an effect on ovulation. This is reversible upon discontinuation of treatment.
Expiry and retention
Do not store above 30 ° C.
Interactions with other drugs
Combinations contraindicated (see section 4.3): Methotrexate used in doses of 15 mg / week. or higher: Increased haematological toxicity of methotrexate (decreased renal clearance of methotrexate by anti-inflammatory agents in general and dislocation of methotrexate from plasma protein binding sites caused by salicylates). Monoamine oxidase inhibitors (MAOIs), within the previous 2 weeks, increase the risk of adverse cardiovascular events (eg arrhythmia, hypertensive crisis). Combinations requiring precautions for use: Methotrexate, used at doses below 15 mg / week: Increased haematological toxicity of methotrexate (decrease in renal clearance of methotrexate by anti-inflammatory agents in general and dislocation of methotrexate from plasma protein binding sites caused by salicylates). Anticoagulants, thrombolytics or other inhibitors of platelet aggregation / haemostasis: Increased risk of haemorrhage. Other non-steroidal anti-inflammatory drugs with salicylates in higher doses: Increased risk of gastrointestinal ulcers and bleeding due to the synergistic effect. Selective Serotonin Reuptake Inhibitors (SSRIs): Increased risk of upper gastrointestinal haemorrhage due to possible synergistic effect. Digoxin: Plasma concentrations of digoxin are increased due to reduced excretion of this agent by the kidneys. Antidiabetics, eg. insulin, sulfonylureas: Increase in the hypoglycemic effect caused by high doses of acetylsalicylic acid through the hypoglycemic action of the latter and the dislocation of the sulphonylurea from the binding sites with plasma proteins. Diuretics in combination with acetylsalicylic acid in higher doses: Reduction of glomerular filtration due to the limitation of prostaglandin synthesis in the kidneys. Systemic glucocorticoids, except hydrocortisone used as replacement therapy in Addison's disease: Reduction in blood levels of salicylates during treatment with corticosteroids and risk of salicylate overdose after stopping this treatment due to increased elimination of salicylates by corticosteroids. Angiotensin converting enzyme (ACE) inhibitors in combination with acetylsalicylic acid in higher doses: Reduction of glomerular filtration caused by inhibition of vasodilating prostaglandins. Also, limitation of the antihypertensive effect. Valproic Acid: Increased toxicity of valproic acid due to its dislocation from protein binding sites. Alcohol: Increased damage to the gastrointestinal mucosa and prolonged bleeding time due to the additive effects of acetylsalicylic acid and alcohol. Uricosurics such as benzbromarone, probenecid: Limitation of the uricosuric effect (antagonism with the elimination of uric acid in the renal tubules). Salbutamol tablets: Increased effects (worsening of cardiovascular side effects); this does not preclude the judicious use of a bronchodilator aerosol with an adrenergic action. Antidepressants: Increased Effects. Other sympathomimetic medicinal products: Increased effects. Medicines against hypertension, such as guanethidine, methyldopa, beta blockers: Reduction of effects.
Acetylsalicylic acid: There is a difference between chronic overdose, which mainly causes disorders of the central nervous system (“salicilism”), and acute intoxication, which essentially manifests itself through a severe imbalance of the acid-base balance. In addition to imbalance in acid-base and electrolyte balance (e.g. potassium loss), hypoglycemia, rash and gastrointestinal bleeding, symptoms may include hyperventilation, tinnitus, nausea, vomiting, decreased vision and hearing, headache, dizziness and confusion. In severe poisoning, delirium, tremor, dyspnoea, sweating, dehydration, hyperthermia and coma can occur. In poisoning with lethal consequences, death occurs from respiratory failure. Pseudoephedrine: Following intoxication, abnormal sympathomimetic reactions may occur, eg. tachycardia, chest pain, agitation, hypertension, wheezing, shortness of breath, convulsions, hallucinations. The methods used to treat Aspirin influenza intoxication and stuffy nose depend on the extent, stage and clinical symptoms of the intoxication. They correspond to the measures usually adopted to reduce the absorption of an active ingredient: accelerate excretion, monitor water and electrolyte balance, disturbances in temperature regulation, respiration and cardiovascular and brain functions. Immediate medical intervention is essential, even in the absence of manifest symptoms.
Each sachet contains 500 mg of acetylsalicylic acid and 30 mg of pseudoephedrine hydrochloride Excipients with known effects: Each sachet contains 2g of sucrose. Each sachet contains 3.78 mg of benzyl alcohol. For the full list of excipients, see section 6.1.
Citric acid Sucrose Hypromellose Saccharin Orange flavor containing benzyl alcohol, acetic acid, alpha tocopherol, modified starch E1450 and maltodextrin